# SDR FDEA2018091432489

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LT WING WTB PANEL SUPPORT NR 4 FROM FWD REQUIRES EVALUATION AND REPROTECTION. FABRICATED WTB PANEL SUPPORT BRACKETS IAW DRAWING 149N7210 SHEET 7 REV B AND GMM 7-0-1001 USING MATERIAL 7075-T0 0.080" BN 017135193. INSTALLED BRACKETS IAW SRM 51-40-02 REV 124.
